Open Journal of Discrete Mathematics

Vol.7 No.2(2017), Paper ID 75483, 6 pages

DOI:10.4236/ojdm.2017.72008

 

Boundaries of Smooth Strictly Convex Sets in the Euclidean Plane R2

 

Horst Kramer

 

Retired, Niedernhausen, Germany

 

Copyright © 2017 Horst Kramer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kramer, H. (2017) Boundaries of Smooth Strictly Convex Sets in the Euclidean Plane R2. Open Journal of Discrete Mathematics, 7, 71-76. doi: 10.4236/ojdm.2017.72008.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.